# SDR YENA2020031850244

- Difficulty date: March 15, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 76,227 hours, 28,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE / KEEL BEAM / FWD LUG BORE MLG DOOR ACTUATOR FITTING / WEAR MARK - PERMANENT REPAIR ; REF/3/ RDAS PROVIDES APPROVAL OF THIS REPAIR. THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A PERMANENT REPAIR.
